# SDR 373PA0006

- Difficulty date: March 3, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 49,678 hours, 24,991 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle Control
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Auto throttle on #2 engine will not maintain N1.  Lever moves forward & aft one inch during climb/take-off.  Adjusted low idle speed, ran engine, operates within limits per MM 71-00-01 p.222
